RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 2, Pages 111–118 (Mi fpm938)  

On $\Sigma$-nilpotent ideals of topological PI-rings

V. T. Markov, V. V. Tenzina

M. V. Lomonosov Moscow State University

Abstract: We show that under certain conditions on the topology of a faithful module $M$ over a topological PI-ring $R$, if $M$ has at most countable dual topological Krull dimension, then the closure of the sum of all $\Sigma$-nilpotent ideals of the ring $R$ is a $\Sigma$-nilpotent ideal too, and in the case of a bounded ring $R$ its topological Baer radical is $\Sigma$-nilpotent.

Full text: PDF file (116 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 149:2, 1113–1118

Bibliographic databases:

UDC: 512.556

Citation: V. T. Markov, V. V. Tenzina, “On $\Sigma$-nilpotent ideals of topological PI-rings”, Fundam. Prikl. Mat., 12:2 (2006), 111–118; J. Math. Sci., 149:2 (2008), 1113–1118

Citation in format AMSBIB
\Bibitem{MarTen06}
\by V.~T.~Markov, V.~V.~Tenzina
\paper On $\Sigma$-nilpotent ideals of topological PI-rings
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 2
\pages 111--118
\mathnet{http://mi.mathnet.ru/fpm938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249696}
\zmath{https://zbmath.org/?q=an:1179.16027}
\elib{http://elibrary.ru/item.asp?id=9307280}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 149
\issue 2
\pages 1113--1118
\crossref{https://doi.org/10.1007/s10958-008-0050-z}
\elib{http://elibrary.ru/item.asp?id=13569231}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38549101977}


Linking options:
  • http://mi.mathnet.ru/eng/fpm938
  • http://mi.mathnet.ru/eng/fpm/v12/i2/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:235
    Full text:78
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020